# SDR SIMA20160605004

- Difficulty date: June 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,382 hours, 29,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 AND NR 5 FLOOR EMERGENCY LIGHTS AND OVERWING EXIT SHROUD EMERGENCY LIGHTS INOPERATIVE.  R & R NR 3 EMERGENCY LIGHT BATTERY PACK AND CHARGER IAW AMM 33-50-04.  OPS CHECK GOOD.
